# SDR QXEA0101250

- Difficulty date: July 9, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-MAIN CABIN DOOR TOP OUTSIDE FRAME HAS SURFACE CORROSION ON FORWARD PORTION OF FRAME IN SECONDARY SEAL AREA AT STATION 4175, WL615, BL800. REPAIRED IAW FOKKER SRM 51-10-4, PAGE 9.
